# SDR CALA2010043000180

- Difficulty date: April 29, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N59053
- Make and model: Boeing 767424ER
- Aircraft serial: 29448
- Aircraft time: 43,425 hours, 6,298 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Part number: 311T149027
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK FCD5420-01487 NR 1 PYLON NAC STA 285 O/B STIFFENER FOUND CRACKED NR 1 PYLON NAC STA 285 O/B STIFFENER.  REPLACED AND INSTALLED AS PER FCD5420-01487 STEP 6 AND BOEING DWG 311T2400.
